Previous |  Up |  Next


Title: Logics of bipartite graphs and complete multipartite graphs (English)
Author: Andres, Zdeněk
Author: Zelinka, Bohdan
Language: English
Journal: Časopis pro pěstování matematiky
ISSN: 0528-2195
Volume: 107
Issue: 4
Year: 1982
Pages: 425-427
Category: math
MSC: 05C99
idZBL: Zbl 0505.05055
idMR: MR683825
DOI: 10.21136/CPM.1982.118139
Date available: 2009-09-23T09:18:11Z
Last updated: 2020-07-29
Stable URL:
Reference: [1] D. J. Foulis C. H. Randall: Operational statistics. I.Basic concepts. Math. Physics, Vol. 13, No. 11. MR 0416417


Files Size Format View
CasPestMat_107-1982-4_12.pdf 302.5Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo